Plane sextics with a type E6 singular point

Date
2011-07-14
Authors
Degtyarev, A.
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
The Michigan Mathematical Journal
Print ISSN
0026-2285
Electronic ISSN
1945-2365
Publisher
University of Michigan * Department of Mathematics
Volume
60
Issue
2
Pages
243 - 269
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract
Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)